# SDR DALA2023031001772

- Difficulty date: March 9, 2023
- Submitted: March 10, 2023
- Operation: Air carrier
- Aircraft: N594NW
- Make and model: Boeing 757351
- Aircraft serial: 32994
- Aircraft time: 67,765 hours, 22,307 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5814 WRONG INSTALLED MOORING LINE AT SLIDE ON L-2. CORRECTIVE ACTION: SUMMARY OF NRC:00138 MOORING LINE AT L2 SLIDE DOOR WAS INSTALED CORRECTLY PER ZODIAC AEROSPACE CMM 25-61-36. (2663156)
